# SDR 95ZZZX6747

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9900K
- Make and model: Piper PA-28-181
- Aircraft serial: 287890198
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Fwd Of Aft Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAINT, FOUND EARLY CORROSION INSIDE SPAR CENTER SECTION, JUST FORWARD OF REAR SEATS.
